# SDR SWIA2018082745010

- Difficulty date: August 27, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N109SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000404
- Aircraft time: 11,983 hours, 6,529 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Parking Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  RECEIVED A CAUTION MESSAGE FOR THE PARKING BRAKE NOT RELEASED.  COMPLIED WITH THE QRH,  BUT MESSAGED PERSISTED.  UNEVENTFUL LANDING AND TAXI.   REMOVED AND REPLACED THE EMERGENCY PARKING BRAKE NR 2 PRESSURE SWITCH IAW AMM, OPS AND LEAK CHECKED GOOD.
